With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article
Toka Diagana
Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”
Annales mathématiques Blaise Pascal, 13 no. 1 (2006), p. 207-208, doi: 10.5802/ambp.217
Article PDF | Reviews MR 2233015 | Zbl 1087.47061
See also the original article

Bibliography

[1] Toka Diagana. Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications. Ann. Math. Blaise Pascal, 12(1):205-222, 2005. Cedram |  MR 2126449 |  Zbl 02215258